2017
Том 69
№ 6

All Issues

Volume 19, № 2, 1967

Article (Ukrainian)

Analogs of Leibnitz's theorem for sign-alternating double series

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 3–10

Article (Ukrainian)

On Clebsch-Gordan coefficients of unitary, orthogonal, and simplectic groups and Clebsch-Gordan series of a unitary group

Klimyk A. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 11–22

Article (Ukrainian)

Approximate solution of a system of ordinary differential equations of any order by the two-sided method

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 23–29

Article (Ukrainian)

Approximation of functions continuous on Jordan arcs

Kolesnik L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 30–37

Article (Ukrainian)

On multi-dimensional linear differential equations with almost periodic coefficients

Perov A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 38–48

Article (Ukrainian)

Extremal properties of some classes of univalent functions

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 49–59

Article (Ukrainian)

Coerciveness inequalities for second-order elliptic operators with increasing coefficients

Prokopenko L. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 60–73

Article (Ukrainian)

A theorem of convex polyhedra in connection with the problem of finding the set of solutions to a system of linear inequalities

Rémès E. J., Shteinberg A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 74–89

Anniversaries (Russian)

Yaroslav Borisovich Lopatinskii (the 60th anniversary)

Danilyuk I. I., Markovskii A. I., Zagorsky T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 95-99

Article (Ukrainian)

Holonomy groups of Riemann spaces

Alekseevskii D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 100–104

Article (Ukrainian)

The problem of the best linear methods for approximating functions which are analytic in the unit circle

Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 104–109

Article (Ukrainian)

Local properties of the trajectories of certain random functions

Kozachenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 109–116

Article (Ukrainian)

Asymptotic form of the solution of cauchy's problem for an equation with slowly varying coefficients

Konoplitskaya D. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 116–119

Article (Ukrainian)

Limit behavior of the distribution of the solution of a stochastic diffusion equation

Kulinich G. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 119–125

Article (Ukrainian)

Integral p-adic representations and representations over a ring of residue classes

Nazarova L. A., Roiter A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 125–126

Article (Ukrainian)

Quasi-analytic classes of functions in the complex domain

Prilipko T. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 127–134